# SDR BSA2002F00000

- Difficulty date: September 17, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N847LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC847B
- Engine: Garrtt TPE331*
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 2047556
- Part serial: 793242
- Condition: Failed
- Location: Impeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, SMOKE/OIL MIST FILLED THE CABIN.  CREW SHUT DOWN AIRCRAFT AND EVACUATED THE PASSENGER ON THE TAXI WAY.  ACM FAILURE. IMPELLER WAS FOUND LOOSE IN THE HOUSING.  INITIALLY DEFERRED THE RIGHT BLEED SYSTEM IAW MEL.  THE ACM WAS NOT SERVICED ON THE LAST INSPECTION, NOR WERE ANY DEFECTS NOTED DURING THE ROUTINE WING INSP IS A GENERAL VISUAL INSPECTION WITH NO DISASSEMBLY REQUIRED.  REPLACED ACM, FOUND IMPELLER AND TURBINE END LOOSE IN THE SCROLL HOUSING.
